# SDR ASAA2016082017752

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 14,429 hours, 4,693 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 1603
- Condition: Failed
- Location: Ac Bay
- Part time: 68,822 hours, 37,715 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CAB ZONE TEMP ILLUMINATED AFTER RECALL, EXTINGUISHES WITH RECALL.  ACFT GROUNDED.  PERFORMED NR 2 PACK ZONE TEMP CONTROL BITE, REF FIM 21-62, TASK 801.  FOUND CONTROL CABIN TRIM AIR VALVE FAULT IN CURRENT, HISTORY, AND VERIFY.  R & R CONTROL CABIN TRIM AIR MODULATING VALVE, REF AMM 21-61-21.  OPS CHECK GOOD, NO FAULTS FOUND AFTER REPLACEMENT.
